# SDR CALA2023103003233

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32317
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0785 AFT CARGO COMPARTMENT BILGE SKIN INTERNAL SURFACE IS CORRODED AT THE FUSELAGE DRAIN VALVE BETWEEN STA 727E AND 727F REF HAECO GSO NR 9284713 PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5360-01740 ON OR BEFORE 50,000 TOTAL AIRCRAFT FLIGHT CYCLES
